RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2003, Volume 39, Number 6, Pages 769–776 (Mi de10853)  

Partial Differential Equations

Hamiltonian Form of the Maxwell Equations and Its Generalized Solutions

L. A. Alexeyeva

Institute of Mathematics and Mechanics, Kazakhstan National Academy of Sciences

Full text: PDF file (1285 kB)

English version:
Differential Equations, 2003, 39:6, 807–816

Bibliographic databases:

UDC: 517.958:[538.3+538.56]
Received: 01.07.2001

Citation: L. A. Alexeyeva, “Hamiltonian Form of the Maxwell Equations and Its Generalized Solutions”, Differ. Uravn., 39:6 (2003), 769–776; Differ. Equ., 39:6 (2003), 807–816

Citation in format AMSBIB
\Bibitem{Ale03}
\by L.~A.~Alexeyeva
\paper Hamiltonian Form of the Maxwell Equations and Its Generalized Solutions
\jour Differ. Uravn.
\yr 2003
\vol 39
\issue 6
\pages 769--776
\mathnet{http://mi.mathnet.ru/de10853}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2132411}
\transl
\jour Differ. Equ.
\yr 2003
\vol 39
\issue 6
\pages 807--816
\crossref{https://doi.org/10.1023/B:DIEQ.0000008408.67161.19}


Linking options:
  • http://mi.mathnet.ru/eng/de10853
  • http://mi.mathnet.ru/eng/de/v39/i6/p769

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:84
    Full text:47

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020